Alert archive / Florida / Lake Wind Advisories in 2013

Lake Wind Advisory 21, NWS Tampa Bay, FL

November 27, 20136 counties in Florida

NWS Tampa Bay, FL issued this lake wind advisory at Nov 27, 2013, 4:48 AM EST for 6 counties in Florida. It took effect at Nov 27, 2013, 7:00 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 27, 2013, 4:48 AM EST (09:48 UTC)
In effect from
Nov 27, 2013, 7:00 AM EST
Expired
Nov 27, 2013, 7:00 PM EST
In force
12 hr
Issued by
NWS Tampa Bay, FL

Counties DeSoto County, FL, Hardee County, FL, Highlands County, FL, Pinellas County, FL, Polk County, FL, Sumter County, FL

The radar

The Tampa radar (KTBW), 49 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 9.8 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2013-11-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 801 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2013-11-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 218 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
801 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
767 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
218 m²/s²
0-3 km storm-relative helicity
219 m²/s²
Significant tornado parameter
0.6
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

973 
WWUS72 KTBW 270948
NPWTBW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
448 AM EST WED NOV 27 2013

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY MORNING...
...LAKE WIND ADVISORY IN EFFECT UNTIL 7 PM THIS EVENING...

.MUCH COOLER AND DRIER AIR WILL ARRIVE TODAY ON GUSTY NORTHWEST
WINDS IN THE WAKE OF A STRONG COLD FRONT. TEMPERATURES OVER THE
FREEZE WATCH AREA WILL STEADILY FALL TONIGHT UNDER LIGHT
NORTHERLY WINDS...WITH THE POTENTIAL FOR 2 TO 4 HOURS OF
TEMPERATURES IN THE UPPER 20S OR LOWER 30S BY DAWN THURSDAY.

FLZ039-042-043-048-272130-
/O.NEW.KTBW.LW.Y.0021.131127T1200Z-131128T0000Z/
/O.CON.KTBW.FZ.A.0007.131128T0600Z-131128T1400Z/
LEVY-CITRUS-SUMTER-HERNANDO-
INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND...CRYSTAL RIVER...
INVERNESS...BUSHNELL...THE VILLAGES...BROOKSVILLE...SPRING HILL
448 AM EST WED NOV 27 2013

...LAKE WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST
THIS EVENING. 

* TIMING...THROUGH THIS EVENING.

* WINDS...NORTHWEST WINDS AROUND 20 MPH WITH HIGHER GUSTS.

* TEMPERATURE...LOW TEMPERATURES TONIGHT INTO THURSDAY MORNING IN
  THE UPPER 20S TO LOWER 30 FOR A DURATION OF 2 TO 4 HOURS.

* IMPACTS...PETS AND SENSITIVE PLANTS SHOULD BE PROTECTED OR
  BROUGHT INDOORS. STRONG WINDS WILL RESULT IN CHOPPY TO ROUGH
  CONDITIONS ON AREA LAKES TODAY. SMALL BOATS WILL BE PARTICULARLY
  SUSCEPTIBLE TO THE ROUGH CONDITIONS...AND MARINERS ARE URGED TO
  EXERCISE EXTREME CAUTION IF HEADING OUT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH IS ISSUED FOR THE POTENTIAL OF A WIDESPREAD AND
DAMAGING FREEZE WITHIN 24 TO 48 HOURS.  DURING THE FREEZE
PERIOD...TEMPERATURES MAY REMAIN BELOW 32 DEGREES FOR MORE THAN
2 HOURS.

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
TO BE 20 TO 29 MPH WITH FREQUENT GUSTS TO NEAR OR ABOVE GALE
FORCE FOR AT LEAST 3 HOURS.  WINDS OF THESE MAGNITUDES WILL
CREATE ROUGH CONDITIONS ON LARGER AREA LAKES WHICH COULD PRODUCE
DAMAGE TO...OR FLIP...SMALL PLEASURE CRAFT.

OUTDOOR ENTHUSIASTS MAY WISH TO POSTPONE LAKE RELATED ACTIVITIES
UNTIL CONDITIONS IMPROVE.

&&

$$

FLZ049>052-055>057-060>062-065-272130-
/O.NEW.KTBW.LW.Y.0021.131127T1200Z-131128T0000Z/
PASCO-PINELLAS-HILLSBOROUGH-POLK-MANATEE-HARDEE-HIGHLANDS-
SARASOTA-DESOTO-CHARLOTTE-LEE-
INCLUDING THE CITIES OF...NEW PORT RICHEY...ZEPHYRHILLS...
CLEARWATER...ST. PETERSBURG...BRANDON...TAMPA...LAKELAND...
WINTER HAVEN...BRADENTON...WAUCHULA...SEBRING...AVON PARK...
NORTH PORT...SARASOTA...VENICE...ARCADIA...PORT CHARLOTTE...
PUNTA GORDA...CAPE CORAL...FORT MYERS
448 AM EST WED NOV 27 2013

...LAKE WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST
THIS EVENING. 

* TIMING...THROUGH THIS EVENING.

* WINDS...NORTHWEST WINDS AROUND 20 MPH WITH HIGHER GUSTS.

* IMPACTS...STRONG WINDS WILL RESULT IN CHOPPY TO ROUGH CONDITIONS
  ON AREA LAKES TODAY. SMALL BOATS WILL BE PARTICULARLY
  SUSCEPTIBLE TO THE ROUGH CONDITIONS...AND MARINERS ARE URGED TO
  EXERCISE EXTREME CAUTION IF HEADING OUT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
TO BE 20 TO 29 MPH WITH FREQUENT GUSTS TO NEAR OR ABOVE GALE
FORCE FOR AT LEAST 3 HOURS.  WINDS OF THESE MAGNITUDES WILL
CREATE ROUGH CONDITIONS ON LARGER AREA LAKES WHICH COULD PRODUCE
DAMAGE TO...OR FLIP...SMALL PLEASURE CRAFT.

OUTDOOR ENTHUSIASTS MAY WISH TO POSTPONE LAKE RELATED ACTIVITIES
UNTIL CONDITIONS IMPROVE.

&&

$$
2 follow-up statements
341 
WWUS72 KTBW 271900
NPWTBW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
200 PM EST WED NOV 27 2013


...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY FOR
LEVY AND CITRUS COUNTIES...

...FREEZE WATCH IS CANCELLED FOR HERNANDO AND SUMTER COUNTIES...

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY 
EVENING...

.THE COLDEST AIRMASS SO FAR THIS FALL SEASON IS BRIEFLY ARRIVING
IN THE WAKE OF A COLD FRONT. LOW TEMPERATURES LATE TONIGHT ARE 
EXPECTED TO REACH OR DROP BELOW FREEZING FOR 2 TO 4 HOURS ACROSS
CITRUS AND LEVY COUNTIES...WITH THE LONGEST DURATIONS AND LOWEST
TEMPERATURES ACROSS INLAND LEVY COUNTY. THE FREEZE WATCH FOR 
SUMTER AND HERNANDO COUNTIES HAS BEEN CANCELLED SINCE 2 OR MORE 
HOURS OF FREEZING TEMPERATURES ARE NO LONGER EXPECTED.
HOWEVER...NORMALLY COLDER AND SHELTERED LOCATIONS MAY STILL
BRIEFLY REACH FREEZING AROUND SUNRISE.

FLZ043-048-280000-
/O.CAN.KTBW.FZ.A.0007.131128T0600Z-131128T1400Z/
/O.CON.KTBW.LW.Y.0021.000000T0000Z-131128T0000Z/
SUMTER-HERNANDO-
INCLUDING THE CITIES OF...BUSHNELL...THE VILLAGES...BROOKSVILLE...
SPRING HILL
200 PM EST WED NOV 27 2013

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...FREEZE WATCH IS CANCELLED FOR EARLY THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
CANCELLED THE FREEZE WATCH. 

THE FREEZE WATCH FOR SUMTER AND HERNANDO COUNTIES HAS BEEN
CANCELLED SINCE 2 OR MORE HOURS OF FREEZING TEMPERATURES ARE NO
LONGER EXPECTED. HOWEVER...NORMALLY COLDER AND SHELTERED LOCATIONS
MAY STILL BRIEFLY REACH FREEZING AROUND SUNRISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
TO BE 20 TO 29 MPH WITH FREQUENT GUSTS TO NEAR OR ABOVE GALE
FORCE FOR AT LEAST 3 HOURS.  WINDS OF THESE MAGNITUDES WILL
CREATE ROUGH CONDITIONS ON LARGER AREA LAKES WHICH COULD PRODUCE
DAMAGE TO...OR FLIP...SMALL PLEASURE CRAFT.

OUTDOOR ENTHUSIASTS MAY WISH TO POSTPONE LAKE RELATED ACTIVITIES
UNTIL CONDITIONS IMPROVE.

&&

$$

FLZ039-042-280930-
/O.UPG.KTBW.FZ.A.0007.131128T0600Z-131128T1400Z/
/O.NEW.KTBW.FZ.W.0010.131128T0800Z-131128T1400Z/
/O.CON.KTBW.LW.Y.0021.000000T0000Z-131128T0000Z/
LEVY-CITRUS-
INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND...CRYSTAL RIVER...
INVERNESS
200 PM EST WED NOV 27 2013

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM
EST THURSDAY.

* TIMING...THROUGH EARLY WEDNESDAY EVENING FOR THE LAKE WIND
  ADVISORY AND 3 AM THROUGH 9 AM THURSDAY MORNING FOR THE FREEZE
  WARNING.

* WINDS...NORTHWEST WINDS AROUND 20 MPH THROUGH EARLY THIS
  EVENING...THEN BECOMING NORTH AND DECREASING TO AROUND 5 MPH
  AFTER MIDNIGHT.

* TEMPERATURE...LOW TEMPERATURES LATE TONIGHT INTO EARLY THURSDAY
  MORNING IN THE UPPER 20S TO LOWER 30S FOR A DURATION OF 2 TO 4
  HOURS WITH THE LOWEST TEMPERATURES AND LONGEST DURATIONS ACROSS
  INLAND LEVY COUNTY.

* IMPACTS...PETS AND SENSITIVE PLANTS SHOULD BE PROTECTED OR
  BROUGHT INDOORS. STRONG WINDS WILL RESULT IN CHOPPY TO ROUGH
  CONDITIONS ON AREA LAKES WEDNESDAY AFTERNOON. SMALL BOATS WILL
  BE PARTICULARLY SUSCEPTIBLE TO THE ROUGH CONDITIONS...AND
  MARINERS ARE URGED TO EXERCISE EXTREME CAUTION IF HEADING OUT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED FOR 2 OR MORE HOURS OF TEMPERATURES
BETWEEN 27 AND 32 OVER A WIDESPREAD AREA.

RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE
PLANTS...AND BRING PETS INDOORS THIS EVENING.

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
TO BE 20 TO 29 MPH WITH FREQUENT GUSTS TO NEAR OR ABOVE GALE
FORCE FOR AT LEAST 3 HOURS.  WINDS OF THESE MAGNITUDES WILL
CREATE ROUGH CONDITIONS ON LARGER AREA LAKES WHICH COULD PRODUCE
DAMAGE TO...OR FLIP...SMALL PLEASURE CRAFT.

OUTDOOR ENTHUSIASTS MAY WISH TO POSTPONE LAKE RELATED ACTIVITIES
UNTIL CONDITIONS IMPROVE.

&&

$$

FLZ049>052-055>057-060>062-065-280000-
/O.CON.KTBW.LW.Y.0021.000000T0000Z-131128T0000Z/
PASCO-PINELLAS-HILLSBOROUGH-POLK-MANATEE-HARDEE-HIGHLANDS-
SARASOTA-DESOTO-CHARLOTTE-LEE-
INCLUDING THE CITIES OF...NEW PORT RICHEY...ZEPHYRHILLS...
CLEARWATER...ST. PETERSBURG...BRANDON...TAMPA...LAKELAND...
WINTER HAVEN...BRADENTON...WAUCHULA...SEBRING...AVON PARK...
NORTH PORT...SARASOTA...VENICE...ARCADIA...PORT CHARLOTTE...
PUNTA GORDA...CAPE CORAL...FORT MYERS
200 PM EST WED NOV 27 2013

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* TIMING...THROUGH EARLY WEDNESDAY EVENING.

* WINDS...NORTHWEST WINDS AROUND 20 MPH WITH HIGHER GUSTS.

* IMPACTS...STRONG WINDS WILL RESULT IN CHOPPY TO ROUGH 
  CONDITIONS ON AREA LAKES TODAY. SMALL BOATS WILL BE 
  PARTICULARLY SUSCEPTIBLE TO THE ROUGH CONDITIONS...AND 
  MARINERS ARE URGED TO EXERCISE EXTREME CAUTION IF HEADING OUT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
TO BE 20 TO 29 MPH WITH FREQUENT GUSTS TO NEAR OR ABOVE GALE
FORCE FOR AT LEAST 3 HOURS.  WINDS OF THESE MAGNITUDES WILL
CREATE ROUGH CONDITIONS ON LARGER AREA LAKES WHICH COULD PRODUCE
DAMAGE TO...OR FLIP...SMALL PLEASURE CRAFT.

OUTDOOR ENTHUSIASTS MAY WISH TO POSTPONE LAKE RELATED ACTIVITIES
UNTIL CONDITIONS IMPROVE.

&&

$$
274 
WWUS72 KTBW 280004
NPWTBW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
704 PM EST WED NOV 27 2013

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY FOR
LEVY AND CITRUS COUNTIES...

...LAKE WIND ADVISORY HAS EXPIRED...

.THE COLDEST AIRMASS SO FAR THIS FALL SEASON IS BRIEFLY ARRIVING
IN THE WAKE OF A COLD FRONT. LOW TEMPERATURES LATE TONIGHT ARE
EXPECTED TO REACH OR DROP BELOW FREEZING FOR 2 TO 4 HOURS ACROSS
CITRUS AND LEVY COUNTIES...WITH THE LONGEST DURATIONS AND LOWEST
TEMPERATURES ACROSS INLAND LEVY COUNTY. OTHER LOCATIONS ALONG THE
NATURE COAST MAY STILL BRIEFLY REACH FREEZING AROUND SUNRISE.

FLZ039-042-281400-
/O.EXP.KTBW.LW.Y.0021.000000T0000Z-131128T0000Z/
/O.CON.KTBW.FZ.W.0010.131128T0800Z-131128T1400Z/
LEVY-CITRUS-
INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND...CRYSTAL RIVER...
INVERNESS
704 PM EST WED NOV 27 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
THURSDAY...
...LAKE WIND ADVISORY HAS EXPIRED...

TEMPERATURE...LOW TEMPERATURES LATE TONIGHT INTO EARLY THURSDAY
MORNING IN THE UPPER 20S TO LOWER 30S FOR A DURATION OF 2 TO 4
HOURS WITH THE LOWEST TEMPERATURES AND LONGEST DURATIONS ACROSS
INLAND LEVY COUNTY.

* IMPACTS...PETS AND SENSITIVE PLANTS SHOULD BE PROTECTED OR 
  BROUGHT INDOORS. STRONG WINDS WILL RESULT IN CHOPPY TO ROUGH 
  CONDITIONS ON AREA LAKES WEDNESDAY AFTERNOON. SMALL BOATS WILL 
  BE PARTICULARLY SUSCEPTIBLE TO THE ROUGH CONDITIONS...AND 
  MARINERS ARE URGED TO EXERCISE EXTREME CAUTION IF HEADING OUT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED FOR 2 OR MORE HOURS OF TEMPERATURES
BETWEEN 27 AND 32 OVER A WIDESPREAD AREA.

RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE
PLANTS...AND BRING PETS INDOORS THIS EVENING.

&&

$$

FLZ043-048>052-055>057-060>062-065-280115-
/O.EXP.KTBW.LW.Y.0021.000000T0000Z-131128T0000Z/
SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-MANATEE-HARDEE-
HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE-
INCLUDING THE CITIES OF...BUSHNELL...THE VILLAGES...BROOKSVILLE...
SPRING HILL...NEW PORT RICHEY...ZEPHYRHILLS...CLEARWATER...
ST. PETERSBURG...BRANDON...TAMPA...LAKELAND...WINTER HAVEN...
BRADENTON...WAUCHULA...SEBRING...AVON PARK...NORTH PORT...
SARASOTA...VENICE...ARCADIA...PORT CHARLOTTE...PUNTA GORDA...
CAPE CORAL...FORT MYERS
704 PM EST WED NOV 27 2013

...LAKE WIND ADVISORY HAS EXPIRED...

WINDS HAVE DIMINISHED BELOW LAKE WIND ADVISORY THRESHOLDS. WINDS
WILL REMAIN ABOVE NORMAL FOR THE REST OF THE WEEK...THOUGH WILL
LIKELY NOT REQUIRE ANOTHER LAKE WIND ADVISORY.

$$

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this lake wind advisory went out at Nov 27, 4:12 AM EST, 36 minutes earlier.

Area forecast discussion, Nov 27, 4:12 AM EST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
412 AM EST WED NOV 27 2013

.SHORT TERM (TODAY-FRIDAY)...
JUST A FEW LINES OF WEAK TO MODERATE SHOWERS REMAIN ACROSS THE
FORECAST AREA EARLY THIS MORNING AS A COLD FRONT PUSHES ITS WAY
THROUGH THE FLORIDA PENINSULA. EXPECT THE FRONT TO CLEAR THE AREA
OVER THE NEXT SEVERAL HOURS...WITH RAIN COMING TO AN END AROUND
DAYBREAK. STRONG COLD AIR ADVECTION WILL COMMENCE ONCE THE FRONT
PASSES THROUGH...WITH WINDS TURNING TO THE NORTHWEST AND USHERING
IN A MUCH COLDER AND DRIER AIR MASS. WINDS WILL BE RATHER GUSTY AT
TIMES TODAY AND SO HAVE ISSUED A LAKE WIND ADVISORY FOR ALL
COUNTIES. TEMPERATURES WILL STRUGGLE TO RISE VERY MUCH TODAY WITH
COLD AIR ADVECTION ONGOING AND HIGHS ARE ONLY FORECAST TO REACH
THE MID 60S TO LOWER 70S NORTH TO SOUTH. THE STRONG NORTHWEST
WINDS WILL ALSO CREATE DANGEROUS SURF CONDITIONS AND THERE WILL
BE A HIGHER RISK FOR RIP CURRENTS THROUGH TONIGHT SO WILL
CONTINUE THE HIGH SURF ADVISORY THROUGH 12Z THURSDAY.

FOR TONIGHT...SKIES WILL BE RELATIVELY CLEAR AND WITH THE DRIER
AIR IN PLACE...TEMPERATURES WILL FALL TO THE LOWEST NUMBERS SO FAR
THIS YEAR. THE DIFFERENCE BETWEEN THE LOWS THIS MORNING AND THE
LOWS THURSDAY MORNING WILL BE AROUND 20-25 DEGREES...WITH PARTS OF
THE NATURE COAST LIKELY SEEING FREEZING TEMPERATURES FOR A FEW
HOURS. WILL DEFER TO THE DAY SHIFT ON A POSSIBLE UPGRADE TO A
FREEZE WARNING...BUT IT IS LIKELY THAT AT LEAST LEVY COUNTY WILL
BE INCLUDED. WINDS WILL DECREASE SOME OVERNIGHT...BUT A FEW AREAS
COULD SEE SOME LOWER WIND CHILL READINGS.

SURFACE HIGH PRESSURE WILL SHIFT EASTWARD FOR THURSDAY...WITH
WINDS TURNING MORE TO THE NORTHEAST. THE OVERALL PATTERN WILL BE
BENIGN WITH PARTLY CLOUDY SKIES IN THE AFTERNOON AND TEMPERATURES
RANGING FROM ABOUT 60-70 NORTH TO SOUTH. A SIMILAR PATTERN REMAINS
IN PLACE FOR FRIDAY...BUT THE AIR MASS WILL BEGIN TO MODERATE WITH
BOTH HIGHS AND LOWS A GOOD 10 DEGREES OR SO ABOVE THE VALUES FROM
THURSDAY.

.LONG TERM (FRIDAY NIGHT-TUESDAY)...
MEDIUM RANGE GUIDANCE IS IN GOOD AGREEMENT THROUGH THE LONG TERM
PERIOD. HIGH PRESSURE WILL REMAIN THE DOMINANT WEATHER FEATURE
OVER THE WEEKEND WITH RAIN FREE CONDITIONS EXPECTED. MODEL
SOLUTIONS THEN SHOW A WAVE OF LOW PRESSURE TRACKING ACROSS THE
STATE IN THE SUNDAY NIGHT THROUGH MONDAY NIGHT TIME FRAME. THERE
ARE SOME DIFFERENCES IN STRENGTH AND TIMING OF THIS WAVE OF LOW
PRESSURE...SO WON/T TRY TO PIN DOWN THE EXACT DETAILS AT THIS
TIME...AND WILL CARRY SLIGHT CHANCE/LOW CHANCE POPS. HIGH PRESSURE
THEN BUILDS BACK IN BEHIND THE EXITING WAVE THROUGH THE MIDDLE OF
NEXT WEEK...SO WILL KEEP THE FORECAST FREE FROM RAIN. TEMPERATURES
THROUGH THE LONG TERM PERIODS WILL RUN NEAR TO SLIGHTLY ABOVE
NORMAL.

&&

.AVIATION...
THE DEEPEST MOISTURE HAS SHIFTED EAST OF THE TERMINALS THIS
MORNING...WITH JUST SOME SCATTERED SHOWERS REMAINING ALONG AND AHEAD
OF THE APPROACHING COLD FRONT. WILL CONTINUE TO MENTION VCSH AND
SOME MVFR CIGS THIS MORNING AS THE COLD FRONT MOVES THROUGH THE TAF
SITES. VFR CONDITIONS ARE THEN EXPECTED THIS AFTERNOON AT ALL
TERMINALS...WITH BREEZY NORTHWEST WINDS GUSTING TO 25 TO 30 KNOTS.

&&

.MARINE...
SMALL CRAFT ADVISORIES REMAIN IN EFFECT THROUGH EARLY THURSDAY
MORNING. WINDS WILL TURN TO THE NORTHWEST LATER THIS MORNING AND
EASILY EXCEED ADVISORY CRITERIA...WITH SOME GALE FORCE GUSTS
POSSIBLE THIS MORNING AS WELL. WAVE HEIGHTS WILL ALSO INCREASE UP
TO AROUND 10 FEET OFFSHORE THIS AFTERNOON. CONDITIONS WILL
IMPROVE SOME FOR THE END OF THE WEEK...BUT WIND SPEEDS WILL STILL
NEAR CAUTIONARY LEVELS AT TIMES.

&&

.FIRE WEATHER...
WINDS WILL BE GUSTY OUT OF THE NORTHWEST TODAY WITH HIGH
DISPERSION INDICES EXPECTED. ALTHOUGH DRIER AIR WILL BE MOVING
INTO THE REGION...RELATIVE HUMIDITY VALUES ARE CURRENTLY FORECAST
TO REMAIN ABOVE CRITICAL LEVELS SO THERE ARE NO OTHER FIRE WEATHER
CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  68  41  65  52 /  10   0   0   0
FMY  73  46  70  55 /  10   0   0  10
GIF  70  40  67  52 /  10   0   0  10
SRQ  69  43  68  53 /  10   0   0   0
BKV  65  34  63  44 /  10   0   0   0
SPG  68  47  65  56 /  10   0   0   0

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE TONIGHT THROUGH THURSDAY MORNING
     FOR CITRUS-HERNANDO-LEVY-SUMTER.

     LAKE WIND ADVISORY FROM 7 AM THIS MORNING TO 7 PM EST THIS
     EVENING FOR CHARLOTTE-CITRUS-DESOTO-HARDEE-HERNANDO-
     HIGHLANDS-HILLSBOROUGH-LEE-LEVY-MANATEE-PASCO-
     PINELLAS-POLK-SARASOTA-SUMTER.

     RIP CURRENT RISK THROUGH THURSDAY MORNING FOR CHARLOTTE-
     HILLSBOROUGH-LEE-MANATEE-PINELLAS-SARASOTA.

     HIGH SURF ADVISORY UNTIL 7 AM EST THURSDAY FOR CHARLOTTE-
     HILLSBOROUGH-LEE-MANATEE-PINELLAS-SARASOTA.

GULF WATERS...SMALL CRAFT ADVISORY UNTIL 7 AM EST THURSDAY FOR BONITA
     BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO
     ENGLEWOOD OUT 20 TO 60 NM-ENGLEWOOD TO TARPON SPRINGS
     OUT 20 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
     TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-TARPON
     SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR
     TAMPA BAY WATERS.

&&

SHORT TERM/MARINE/FIRE WEATHER...05/CARLISLE
LONG TERM/AVIATION...21/JELSEMA
Hazardous weather outlook, Nov 27, 4:48 AM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
448 AM EST WED NOV 27 2013

FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870-
873-876-281000-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE-
TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
448 AM EST WED NOV 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...LAKE WIND IMPACT...
STRONG WINDS FOLLOWING A COLD FRONTAL PASSAGE WILL RESULT IN
HAZARDOUS BOATING CONDITIONS ON AREA LAKES TODAY. REFER TO THE
LATEST NON-PRECIPITATION STATEMENT FOR ADDITIONAL DETAILS.

...COLD IMPACT...
A MUCH COLDER AIRMASS WILL BUILD INTO THE REGION BEHIND THE
DEPARTING COLD FRONT. SOME LOCATIONS ACROSS THE NATURE COAST COULD
SEE FREEZING TEMPERATURES TONIGHT. REFER TO THE LATEST NON-
PRECIPITATION STATEMENT FOR ADDITIONAL DETAILS.

...RIP CURRENT IMPACT...
STRONG WINDS FOLLOWING A COLD FRONTAL PASSAGE WILL RESULT IN
HAZARDOUS BOATING CONDITIONS ON AREA LAKES TODAY. REFER TO THE
LATEST NON-PRECIPITATION STATEMENT FOR ADDITIONAL DETAILS.

...HIGH SURF IMPACT...
STRONG WINDS BEHIND A DEPARTING COLD FRONT WILL RESULT IN ELEVATED
SEAS AND HIGH SURF ACROSS THE EASTERN GULF THROUGH TONIGHT. REFER
TO THE LATEST COASTAL HAZARD MESSAGE FOR ADDITIONAL DETAILS.

...WIND AND SEA IMPACT...
STRONG WINDS FOLLOWING A COLD FRONTAL PASSAGE WILL RESULT IN
HAZARDOUS BOATING CONDITIONS OVER THE EASTERN GULF INCLUDING
TAMPA BAY THROUGH TONIGHT. REFER TO THE LATEST COASTAL WATERS
FORECAST FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

JELSEMA

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 8:09 PM ESTSpecial Marine WarningTBW36 min
Nov 26, 8:34 PM ESTSpecial Marine WarningTBW56 min
Nov 26, 9:17 PM ESTSpecial Weather StatementTBWPasco43 min
Nov 26, 10:24 PM ESTSpecial Marine WarningTBW66 min
Nov 27, 2:00 PM ESTFreeze WarningTBW19 hr

Nearby

Lake Wind Advisories in Florida, 2013Every lake wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.